Title: On the poles of igusas local zeta function for curves
Authors: Veys, Willem # ×
Issue Date: 1990
Publisher: London math soc
Series Title: Journal of the london mathematical society-second series vol:41 pages:27-32
ISSN: 0024-6107
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science